Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 640841, 10 pages
http://dx.doi.org/10.1155/2010/640841
Research Article

Positive Solution for the Elliptic Problems with Sublinear and Superlinear Nonlinearities

College of Physics and Mathematics, Changzhou University, Changzhou, Jiangsu 213164, China

Received 8 October 2010; Revised 13 December 2010; Accepted 13 December 2010

Academic Editor: Jyh Horng Chou

Copyright © 2010 Chunmei Yuan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Ambrosetti, H. Brezis, and G. Cerami, “Combined effects of concave and convex nonlinearities in some elliptic problems,” Journal of Functional Analysis, vol. 122, no. 2, pp. 519–543, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. Z. Tan and Z. Yao, “Existence of multiple solutions for semilinear elliptic equation,” Advances in Mathematics, vol. 31, no. 4, pp. 343–354, 2002. View at Google Scholar
  3. H. Brezis and S. Kamin, “Sublinear elliptic equations in N,” Manuscripta Mathematica, vol. 74, no. 1, pp. 87–106, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. H. Brezis and L. Oswald, “Remarks on sublinear elliptic equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 10, no. 1, pp. 55–64, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. K. Taira and K. Umezu, “Positive solutions of sublinear elliptic boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 29, no. 7, pp. 761–771, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. Ghergu and V. Rădulescu, “Nonradial blow-up solutions of sublinear elliptic equations with gradient term,” Communications on Pure and Applied Analysis, vol. 3, no. 3, pp. 465–474, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. Ghergu and V. D. Rădulescu, Singular Elliptic Problems: Bifurcation and Asymptotic Analysis, vol. 37 of Oxford Lecture Series in Mathematics and Its Applications, The Clarendon Press, Oxford University Press, Oxford, UK, 2008.
  8. R. Kajikiya, “Comparison theorem and uniqueness of positive solutions for sublinear elliptic equations,” Archiv der Mathematik, vol. 91, no. 5, pp. 427–435, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. R. Kajikiya, “A priori estimates of positive solutions for sublinear elliptic equations,” Transactions of the American Mathematical Society, vol. 361, no. 7, pp. 3793–3815, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. Struwe, Variational Methods, Springer, Berlin, Germany, 1990.